Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Prescribed amoxycillin, benadryl, tylenol. Shall i give all medications together?

My child is 6 months old and weighs 20 pounds. My pediatrician prescribed amoxicillin and benadryl to be given at the same time. My son is also teething so the dr mentioned tylenol to help with pain. So I gave my son the dosages prescribed for all 3 but now a relative just freaked me out saying I should not have given him all 3 meds. Please advise.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Oct 2013
hello dear
thanks for your query at HCM
you can give your child all three medicine according to necessity, there is no problem if you give three medication at a time.
amoxicillin is antibiotic that will control infection, benadryl for cold and cough, tylenol in anti inflammatory agent that will control pain.
no need to worry .
give amoxicillin if there is severe infection or high grade fever otherwise no need for amoxicillin.
regards
Answered: Sat, 12 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor